# SDR ASAA2023020241838

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 43,829 hours, 12,670 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3205490030
- Part serial: YJ192661M
- Condition: Not Reported
- Location: #1 Engine
- Part time: 76,317 hours, 28,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78273000 CDU CHECK FOR FAULTS ENG 1 SHORT TIME FAULT 77-21131 & 77-11131, THE N2 SPEED SENSOR SIGNALS DISAGREE. GROUNDED - YES. REMOVED & REPLACED ENG.#1 N2 SPEED SENSOR PER B737-800 AMM 77-11-02. ACCOMPLISHED ENGINE RUN START IN REF AMM 71-00-00.
